# SDR A6WA201441514

- Difficulty date: April 19, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM CAP CORRODED AROUND NUTPLATE LOCATIONS BETWEEN FS 561 & 564.  REPAIRED FLOORBEAM CAP LBL 27 AT FS 561 - 564 IAW SRM 53-00-43 REPAIR NR 2 FLOORBEAM SPLICE REPAIR.
